# SDR 95ZZZX2482

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891SK
- Make and model: Beech 1900D
- Aircraft serial: UE89
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 1016100195
- Condition: Loose Rivets
- Location: Rt Elevator
- Part time: 2,064 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TORQUE TUBE ASSEMBLY FOUND TO HAVE LOOSE RIVETS AT THE ELEVATOR ATTACH BRACKET.  THE PROBLEM WAS FOUND AT A DETAIL NR 6 AND THE RIVETS WERE REMOVED AND REPLACED.
